# SDR SWIA2025042708

- Difficulty date: April 8, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 9.00 HAS CORROSION ON THE INBOARD FLANGE AT MULTIPLE LOCATIONS THAT EXTEND UNDER THE SEAT TRACK, BETWEEN F.S. 409.00+112 AND F.S. 559.00.  (C-CHECK RO 05/27/2025)REMOVED CORROSION FROM RBL 9 FLOOR BEAM CAP AT FS 409+112 - FS 559 AND REPAIRED IAW REO 601R-53-41-3304 REV -- DATED 2025-04-29. COMPLETED SKYCARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
